Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 327, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 5:50 PM CDT for Bibb County, Chilton County, Perry County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 5:50 PM CDT (22:50 UTC)
- Expired
- Jun 24, 2011, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WUUS54 KBMX 242250 SVRBMX ALC007-021-105-242330- /O.NEW.KBMX.SV.W.0327.110624T2250Z-110624T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 550 PM CDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BIBB COUNTY IN ALABAMA... WESTERN CHILTON COUNTY IN ALABAMA... NORTHEASTERN PERRY COUNTY IN ALABAMA... * UNTIL 630 PM CDT * AT 550 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST CENTREVILLE...OR NEAR CENTREVILLE...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... JEMISON...TALLADEGA NATIONAL FOREST...LAWLEY...CHILTON COUNTY MOTOR SPORTS PARK...MAPLESVILLE...PARNELL...SIX MILE AND TRIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3298 8673 3268 8692 3292 8725 3305 8713 TIME...MOT...LOC 2250Z 296DEG 10KT 3294 8709 $$ 10/ARM
1 follow-up statement
347 WWUS54 KBMX 242312 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 612 PM CDT FRI JUN 24 2011 ALC007-021-105-242330- /O.CON.KBMX.SV.W.0327.000000T0000Z-110624T2330Z/ BIBB AL-CHILTON AL-PERRY AL- 612 PM CDT FRI JUN 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PERRY...WESTERN CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 630 PM CDT... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TALLADEGA NATIONAL FOREST...OR 8 MILES SOUTHEAST OF CENTREVILLE... MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... JEMISON...TALLADEGA NATIONAL FOREST...LAWLEY...MAPLESVILLE... CHILTON COUNTY MOTOR SPORTS PARK...PARNELL...RANDOLPH...CAMPBELL AND STANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3285 8714 3302 8700 3298 8673 3268 8692 TIME...MOT...LOC 2313Z 311DEG 12KT 3289 8701 $$ 10/ARM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 24, 3:59 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT FRI JUN 24 2011 .DISCUSSION... BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH. SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY KEEP AN EYE ON THIS AREA. 08 && .AVIATION...18Z TAF DISCUSSION. THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 92 67 93 / 60 40 40 20 30 ANNISTON 91 68 93 67 94 / 50 60 40 20 30 BIRMINGHAM 92 69 93 69 95 / 60 60 40 20 30 TUSCALOOSA 94 70 95 70 96 / 50 60 40 20 20 CALERA 93 69 93 69 95 / 40 60 40 20 30 AUBURN 92 69 93 68 94 / 20 30 30 20 20 MONTGOMERY 95 71 95 70 95 / 20 30 30 20 20 TROY 94 68 95 68 96 / 20 20 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 138 PM CDT FRI JUN 24 2011 ALZ011>015-017>050-251830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 138 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA... COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY. THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON INTO THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. 61
In the hours before
Special weather statement, Jun 24, 4:57 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT FRI JUN 24 2011
ALZ034-242245-
BIBB AL-
457 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 545 PM CDT...
AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EOLINE...OR 8 MILES NORTHWEST OF BRENT...MOVING
EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
WEST CENTREVILLE...
TALLADEGA NATIONAL FOREST...
LAWLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3297 8735 3301 8733 3301 8732 3305 8732
3311 8730 3304 8688 3284 8688 3284 8704
3294 8735 3294 8736
TIME...MOT...LOC 2157Z 286DEG 18KT 3300 8723
10/ARMSpecial weather statement, Jun 24, 4:59 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI JUN 24 2011
ALZ023-242245-
TUSCALOOSA AL-
459 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL 545 PM CDT...
AT 459 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEVILLE LOCK AND DAM...OR 13 MILES EAST OF HOLT...
MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VANCE...
LAKE VIEW...
CAFFEE JUNCTION...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3312 8762 3336 8726 3324 8709 3322 8711
3324 8714 3320 8720 3313 8720 3313 8728
3310 8732 3301 8732 3301 8742
TIME...MOT...LOC 2159Z 290DEG 15KT 3317 8724
10/ARMLocal storm report, Jun 24, 5:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 5 NNE REECE CITY 34.15N 86.00W
06/24/2011 ETOWAH AL 911 CALL CENTER
TREE DOWN AT INTERSECTION OF HORTON GAP ROAD AND DUCK
SPRINGS ROAD.
&&
AGLocal storm report, Jun 24, 5:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 3 SSW PELL CITY 33.52N 86.30W
06/24/2011 E1.00 INCH ST. CLAIR AL TRAINED SPOTTER
AT LAKESIDE LANDING ON HIGHWAY 231.
0520 PM TSTM WND GST 3 SSW PELL CITY 33.52N 86.30W
06/24/2011 E60 MPH ST. CLAIR AL TRAINED SPOTTER
AT LAKESIDE LANDING ON HIGHWAY 231.
&&
AGSpecial weather statement, Jun 24, 5:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 542 PM CDT FRI JUN 24 2011 ALZ035-242330- CHILTON AL- 542 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHILTON COUNTY UNTIL 630 PM CDT... AT 542 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR CALERA...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... JEMISON... UNION GROVE... GAP OF THE MOUNTAIN... LAY LAKE DAM... I 65 REST AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3301 8653 3283 8651 3300 8684 3307 8679 TIME...MOT...LOC 2242Z 286DEG 12KT 3304 8675 10/ARM
Special weather statement, Jun 24, 5:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 542 PM CDT FRI JUN 24 2011 ALZ018>021-026-242315- CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL- 542 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CLAIR...SOUTHEASTERN ETOWAH...NORTHERN CLEBURNE...SOUTHERN CHEROKEE AND CALHOUN COUNTIES UNTIL 615 PM CDT... AT 542 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOKES BLUFF TO OHATCHEE... AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... SAKS... WEST END-COBB TOWN... COBB TOWN... JACKSONVILLE... PIEDMONT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3406 8541 3358 8577 3378 8623 3410 8585 TIME...MOT...LOC 2242Z 284DEG 31KT 3405 8581 3382 8604 19
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:32 PM CDT | Special Weather Statement | BMX | Marion | 58 min |
| Jun 24, 2:37 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 83 min |
| Jun 24, 3:17 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jun 24, 3:20 PM CDT | Special Weather Statement | BMX | DeKalb | 40 min |
| Jun 24, 3:25 PM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jun 24, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 47 min |
| Jun 24, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Jun 24, 3:44 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Jun 24, 3:50 PM CDT | Special Weather Statement | BMX | Fayette | 55 min |
| Jun 24, 4:03 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 57 min |
| Jun 24, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 49 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 30 min |
| Jun 24, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 67 min |
| Jun 24, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 39 min |
| Jun 24, 4:57 PM CDT | Special Weather Statement | BMX | Bibb | 48 min |
| Jun 24, 4:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jun 24, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 40 min |
| Jun 24, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 21 min |
| Jun 24, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 49 min |
| Jun 24, 5:31 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Jun 24, 5:42 PM CDT | Special Weather Statement | BMX | Chilton | 48 min |
| Jun 24, 6:08 PM CDT | Special Weather Statement | BMX | Perry | 52 min |
| Jun 24, 6:14 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jun 24, 6:19 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 41 min |
| Jun 24, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 35 min |
| Jun 24, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa | 40 min |
| Jun 24, 6:36 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 39 min |
| Jun 24, 6:49 PM CDT | Special Weather Statement | BMX | Randolph | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.